# SDR DALA2022060303882

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 52,898 hours, 27,680 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - DURING DESENT DIRTY SOCK SMELL FROM PACK. CORRECTIVE ACTION: REMOVED + REPLACED BOTH OZONE FILTERS PER A319 AMM 21-51-41, CABIN RECIRC FILTERS PER A319 AMM 21-21. C/W WORKCARDS 0550-2002, 0550-9001-A320FAM, 4900-2001, 2100-2005. APU PLACED ON MEL.(9245048)
